MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-010-01
Medical Device Problem Codes Break (1069); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during a ureteroscopy procedure for urinary stone removal, the fiber made a popping sound, and it broke at initial firing.The procedure was completed with another device.There were no patient complications.
 
Additional Manufacturer Narrative
Correction made to d3 manufacture name, manufacture address, manufacturer city, manufacturer zip/postal code, manufacturer country, manufacturer email, g1 mfr site facility name, mfr site address 1, mfr site city, mfr site state, mfr site zip, mfr site country, mfr site phone, h6 evaluation conclusion code initially, this event was reported for the reported fiber break at the initial firing.However, additional information was received from the customer via good faith effort stating that the fiber did not present a physical break.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question.
 
Event or Problem Description
It was reported that during a ureteroscopy procedure for urinary stone removal, the fiber made a popping sound and did not work.The procedure was completed with another device.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initially, this event was reported for the reported fiber break at the initial firing.However, additional information was received from the customer via good faith effort stating that the fiber did not present a physical break.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the device in question.

Brand Name
SLIMLINE SIS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma st 6
hakidma 6
yokneam AZ 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key17686299
Report Number2124215-2023-47838
Device Sequence Number2558694
Product Code GEX
UDI-Device Identifier07290109140223
UDI-Public07290109140223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-010-01
Device Catalogue Number0644-010-01
Device Lot Number0014840323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer09/08/2023
09/21/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date09/22/2023
09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown